# SDR SWAA2025091513812

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 70,352 hours, 42,224 cycles
- Engine: Cfmint CFM567B242
- Engine time: 53,786 hours, 32,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894942
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENGINE FAILED AFTER TAKEOFF,  LOUD BANG,  N1 DROPPED TO APPROX 16%,  EGT REMAINED IN THE YELLOW.  NO NOTICEABLE SMELL OF SMOKE  R & R NR 1 ENGINE IAW MT 771-00-01.
